# SDR CA130314006

- Difficulty date: February 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Part time: 2,666 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PASSING 16,000 OIL TEMPERATURE ON THE NR 2 ENGINE WAS INDICATING 107 DEGREES AND CONTINUE TO CLIMB TO 113 DEGREES.  THE TIMER WAS STARTED AT WHEN THE TEMP WAS RECOGNIZED AT 107 DEGREES AFTER THE E/A CHECKLIST WAS COMPLIED WITH AND POWER REDUCED ON NR 2 ENGINE, THE TEMP DROPPED TO 107 DEGREES IN 8:00 MINUTES. OIL TEMP STABILIZED AT 95-97 DEGREES AS FLT CREW DIVERTED AND BURNED FUEL TO MAX LANDING WT.  CREW OPERATED NR 2 ENGINE AT FLT IDLE FROM 10,000-3,000 AND THEN AT 27-29 PERCENT TQ DURING APPROACH OIL TEMP WAS STABLE AND INDICATED APPROXIMATELY 86-88 DEGREES DURING APPROACH.  MAINTENANCE REPLACED NR 2 ACOC THERMAL BYPASS VALVE. IT WAS A 355C VALVE WITH 2660 HRS.
